Alert archive / Kentucky / Tornado Warnings in 2008
Tornado Warning 35, NWS Wilmington, OH
NWS Wilmington, OH issued this tornado warning at Jul 20, 2008, 7:28 PM EDT for Boone County, Campbell County, Kenton County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2008, 7:28 PM EDT (23:28 UTC)
- Expired
- Jul 20, 2008, 8:00 PM EDT
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
Counties Boone County, KY, Campbell County, KY, Kenton County, KY
The radar
The Cincinnati radar (KILN), 77 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS51 KILN 202328
TORILN
KYC015-037-117-210000-
/O.NEW.KILN.TO.W.0035.080720T2328Z-080721T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT SUN JUL 20 2008
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* TORNADO WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
* UNTIL 800 PM EDT.
* AT 725 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR CINCINNATI-NORTHERN KENTUCKY INTERNATIONAL
AIRPORT...MOVING SOUTHEAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
CRESCENT SPRINGS...
ELSMERE...
ERLANGER...
LAKESIDE PARK...
CRESTVIEW HILLS...
FORT MITCHELL...
PARK HILLS...
FORT WRIGHT...
IN ADDITION...CRESCENT PARK...RICHWOOD...KENTON VALE...RICEDALE...
BANK LICK...FAIRVIEW...LATONIA LAKES AND WHITE TOWER ARE NEAR THE
PATH OF THIS DANGEROUS THUNDERSTORM.
IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. MOBILE HOMES
AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID
WINDOWS
PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.
LAT...LON 3898 8479 3911 8470 3908 8465 3907 8461
3907 8458 3909 8453 3902 8432 3896 8430
3895 8429 3887 8425 3881 8438 3880 8442
TIME...MOT...LOC 2328Z 299DEG 33KT 3901 8463
$$1 follow-up statement
000
WWUS51 KILN 202354
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT SUN JUL 20 2008
KYC015-037-117-210004-
/O.EXP.KILN.TO.W.0035.000000T0000Z-080721T0000Z/
BOONE KY-CAMPBELL KY-KENTON KY-
754 PM EDT SUN JUL 20 2008
...THE TORNADO WARNING FOR KENTON...CAMPBELL AND BOONE COUNTIES WILL
EXPIRE AT 800 PM EDT...
THE THUNDERSTORM IS MOVING OUT OF THE WARNED AREA...THEREFORE THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND VERY HEAVY RAIN WILL STILL BE POSSIBLE
WITH THIS STORM.
PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.
LAT...LON 3898 8479 3911 8470 3908 8465 3907 8461
3907 8458 3909 8453 3902 8432 3896 8430
3895 8429 3887 8425 3881 8438 3880 8442
TIME...MOT...LOC 2354Z 299DEG 33KT 3889 8436
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jul 20, 4:21 PM EDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 20, 4:21 PM EDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 421 PM EDT SUN JUL 20 2008 .SYNOPSIS... RIPPLES OF LOW PRESSURE ALONG A SLOW MOVING COLD FRONT WILL CONTINUE TO BRING CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH TUESDAY. PRECIPITATION CHANCES WILL END BY TUESDAY NIGHT AS THE FRONT SAGS SOUTH OF THE OHIO RIVER. HIGH PRESSURE WILL THEN BUILD IN WITH DRIER COOLER WEATHER. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... SVR TS WATCH #710 HAS GONE INTO EFFECT COVERING INDIANA COS AND NRN KY WEST OF INTERSTATE 75 THRU 01Z. SCT CONVECTION HAS DVLPD IN AN ARC FROM EAST CNTRL ILLINOIS E/SE INTO SE INDIANA. APPEARS THERE IS A SUBTLE DEWPT BNDRY CONTRIBUTING TO ENHANCED MOISTURE CONVERGENCE INVOF THE AFOREMENTIONED CONVECTION. ALSO...WEAK MID LVL S/WV OVER ERN ILLINOIS IS LIKELY CONTRIBUTING TO TSTM ENHANCEMENT OVER LAST HOUR OR SO. TEMPS HAD WARMED INTO THE U80S/L90S ACRS MUCH OF THE FCST AREA ONCE AGAIN THIS AFTN. MESOANALYSIS INDCG THAT THE TSTMS CURRENTLY OVER SE INDIANA WILL CONTINUE TO MOVE INTO A UNSTABLE ENVIRONMENT OVER WRN FCST AREA AS MLCAPES MAXED AT 2000-2500 J/KG. HOWEVER...SLIGHTLY DRIER AIRMASS EXISTS OVER SW OHIO...EVIDENCED BY TDS IN THE M/U60S. WITH WEAKLY SHEARED ENVIRONMENT ACRS OH VLY...EXPECT TSTMS TO BE DRIVEN BY INSTABILITY AND SUBTLE BNDRYS/OUTFLOWS INTO THE EVNG HOURS. BEST THREAT FOR ANY TSTMS TO PULSE UP TO SVR LIMITS WILL BE ACRS SW FCST AREA AND HAVE INSERTED HIGHEST POPS IN THIS AREA. WITH MAX DELTA THETA-E VALUES IN THE 20-25K RANGE FOR NEXT FEW HOURS...DMG WINDS WILL BE THE MAIN CONCERN. ELSEWHERE ACRS FCST AREA...WILL MAINTAIN CHC POPS INTO THE EVNG HOURS AS A FEW TSTMS ARE CERTAINLY POSSIBLE IN MOIST UNSTABLE ATMOSPHERE. TSTMS SHOULD DIMINISH WITH NIGHTFALL AS ATMOSPHERE STABILIZES. MAJORITY OF THE MODEL DATA CONSISTENT WITH BRINGING DRIER AIR INTO REGION BRIEFLY TONIGHT AND HAVE MAINTAINED DRY FCST FOR ENTIRE FCST AREA AFT MIDNIGHT. CANNOT COMPLETELY RULE OUT AN ISOLD TSTM OVERNIGHT BUT CHANCES LOOK LOW ENUF ATTM TO KEEP OUT OF FCST. FOCUS WILL THEN SHIFT TO EXPECTED CONVECTIVE DVLPMNT IN THE MID MISSISSIPPI VLY LATE TONIGHT. IT IS LIKELY THAT ANY HIGH CLOUDS FROM CONVECTION TO THE WEST MAY SNEAK INTO WRN FCST AREA NEAR DAYBREAK. WITH STAGNANT AIRMASS OVERNIGHT SOME LOCALIZED BR/FG WILL BE POSSIBLE LATE...ESPECIALLY IN ANY AREAS THAT RECEIVE RAINFALL OVER NEXT FEW HOURS. TEMPS...LEANED OVERNIGHT LOWS TOWARDS SLIGHTLY WARMER MET WITH TEMPS BOTTOMING OUT IN THE U60S AND L70S. && .SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/... SHORT TERM FCST WILL BE DRIVEN BY MESOSCALE PROCESSES AS SVRL MID LVL S/WVS RIPPLE THRU THE OH VLY AROUND THE BASE OF A SHARPENING UPR TROF. AT THE SFC...A COLD FRONT WILL DROP SLOWLY THRU REGION MON NIGHT AND TUES. CONTINUED LOW CONFIDENCE IN THE DETAILS DUE TO MODEL UNCERTAINTY... BUT DOES APPEAR BETTER THREAT FOR ORGANIZED TSTMS WILL EXIST DURING THE AFTN/EVNG HOURS ONCE AGAIN MONDAY AS A S/WV MOVES THRU REGION. POTENTIAL IS THERE FOR A MORE ENHANCED THREAT FOR SVR WX MON AFTN AS SLIGHTLY BETTER DYNAMICS WILL BE IN PLACE ACRS THE REGION THAT WHAT IS BEING EXPERIENCED THIS AFTN. UPR JETLET WILL BE IN PLACE ACRS THE LWR GRT LKS MON AFTN/EVNG AS ENERGY CONTINUES TO LOAD INTO THE BASE OF THE TROF. LO LVL MOISTURE POOLING COMBINED WITH MLCAPES ABV 2000 J/KG BY THE AFTN AND THE AFOREMENTIONED DYNAMICS WILL CONTRIBUTE TO MORE WIDESPREAD TSTM COVERAGE...ESPECIALLY ACRS NRN 1/2 FCST AREA WHERE BL SHEAR VALUES WILL BE HIGHER. HAVE INSERTED 50 POPS ACRS NRN FCST AREA WITH LOWER POPS FURTHER SOUTH. WILL LINGER PCPN CHANCES ALL NIGHT MON NIGHT AS FRNTL BNDRY WILL BE LOCATED ACRS FCST AREA. UPR TROF AXIS WILL REMAIN IN THE REGION ON TUES WITH FRNTL BNDRY SETTLING NEAR OR JUST SOUTH OF THE OHIO RIVER. THIS WILL KEEP UNSETTLED PATTERN ACRS REGION WITH ADDL TSTM ACTIVITY. FOCUS FOR BEST PCPN COVERAGE WILL BE ACRS SRN 1/2 FCST AREA...IN CLOSER PROXIMITY TO THE FRNTL BNDRY AND AHEAD OF THE APPCHG UPR TROF AXIS. FCST HIGHLY UNCERTAIN FOR TUES AFTN/NIGHT. UPR TROF SHOULD HELP BUMP THE FRNTL BNDRY SLOWLY SOUTH INTO THE TN VLY AND BRING PCPN CHANCES TO AN END ACRS REGION BY TUES EVNG...IN LINE WITH 00Z/12Z ECMWF/GFS ENSEMBLE MEAN/AND 12Z NAM. 12Z OP GFS APPEARS TO BE AN OUTLIER ATTM WRT TO HANGING THE UPR TROF AXIS MUCH FURTHER BACK TO THE SOUTH AND WEST ACRS THE GRT LKS TUES NIGHT AND CONSEQUENTLY KEEPING THE FCST AREA IN AN UNSETTLED PATTERN. SHOULD MODEL CONSENSUS SHIFT TO THE 12Z GFS SOLN THEN PCPN CHANCES WILL BE NEEDED FOR TUES NIGHT. AT THIS POINT HOWEVER...WILL DRY IT OUT TUES NIGHT WITH SKIES CLEARING LATE AS SFC HI PRES BUILDS INTO THE REGION. TEMPS...TRENDED TOWARDS COOLER FWC/MET GUID FOR HIGHS MON AS MAV GUID CONTINUES TO EXHIBIT WARM BIAS. WENT NEAR OR SLIGHTLY ABV GUID FOR HIGHS ON TUES. NEAR MAV GUID FOR LOWS MON/TUES NIGHTS. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... HAVE TAKEN A BLEND OF THE OPERATIONAL ECMWF AND GFS ENSEMBLE MEAN...WHICH IS IN LINE WITH THE HPC FORECAST. UPPER LEVEL CLOSED LOW ACROSS THE ERN GREAT LAKES/SE CANADA/NEW ENGLAND REGION ON WEDNESDAY WILL GRADUALLY PIVOT NORTHWARD TOWARD NRN QUEBEC BY THURSDAY. LATEST MODEL RUNS SUGGEST THAT THIS FEATURE MAY END UP BEING FARTHER WEST ON WEDNESDAY THAN PREVIOUSLY THOUGHT. DO NOT WANT TO JUMP ON THE BAND WAGON JUST YET...THUS...WILL CONTINUE WITH A DRY FORECAST ON WEDNESDAY UNDER PARTLY CLOUDY SKIES. SURFACE HIGH PRESSURE WILL BUILD INTO THE REGION WEDNESDAY NIGHT...MOVING EAST OF THE REGION BY FRIDAY MORNING. FOR FRIDAY INTO SATURDAY...MODELS CONTINUE TO DROP A WEAK COLD FRONT ACRS THE FORECAST AREA DURING THIS TIME FRAME. WILL MAINTAIN LOW CHANCE POPS AT THIS TIME. AGAIN...MOST RECENT OPERATIONAL RUNS SUGGEST THAT THIS FRONT MAY BE A LITTLE SLOWER. HOWEVER...GIVEN HOW DIFFICULT IT IS TO PINPOINT TIMING IN A NORTHWEST FLOW PATTERN ALOFT...FEEL THAT IT IS PRUDENT ATTM TO NOT TWEAK WITH FRONTAL POSITION TIMING JUST YET. SURFACE HIGH PRESSURE IS FORECAST TO BUILD BACK IN THE REGION ON SUNDAY. AS FOR TEMPERATURES...THEY WILL AVERAGE SLIGHTLY BELOW NORMAL WEDNESDAY INTO WEDNESDAY NIGHT. THEREAFTER...THEY WILL AVERAGE NEAR NORMAL VALUES. && .AVIATION /20Z SUNDAY THROUGH FRIDAY/... CONVECTION SHOULD STAY E OF CMH/LCK TAF SITES THIS AFTERNOON. REST OF TAFS SHOULD BE LIMITED IN CLOUDS FOR THE REST OF THE DAY WITH ONLY SOME MID LEVEL 8-10KFT SPILLOVER FROM CONVECTION THAT WILL FIRE OVER CENTRAL INDIANA. AN ISOLATED STORM MAY RIDE SE WITH THIS LINE OF CONVECTION BUT ATTM IT THE AIRMASS IS MAKING FORECASTING PLACEMENT OF CONVECTIVE CELLS VERY DIFFICULT. WILL AMEND FCST IF UPSTREAM CONVECTION FIRES AND EXHIBITS PERSISTENCE THIS EVENING. CU AND POSSIBLE SHOWERS WILL AGAIN BE A REAL POSSIBILITY DURING THE DAY TOMORROW. HAZE WILL MIX OUT SOME THIS AFTERNOON BUT DEWPOINTS SHOULD RISE BACK UP AS WINDS SLACKEN AND MORNING RESTRICTIONS TO VSBYS WILL GENERALLY BE IN THE MVFR RANGE...LOWER AT KLUK. MVFR VISIBILITIES WILL SETTLE IN AFTER 08Z...WITH IFR LIKELY AT KLUK. OUTLOOK...TSTMS POSSIBLE MONDAY AND TUESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...RYAN NEAR TERM...RYAN SHORT TERM...RYAN LONG TERM...HICKMAN AVIATION...FRANKS
Hazardous weather outlook, Jul 20, 3:23 PM EDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE WILMINGTON OH 323 PM EDT SUN JUL 20 2008 INZ050-058-059-066-073>075-080-KYZ089-090-094-211930- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-OWEN- 323 PM EDT SUN JUL 20 2008 ...SEVERE THUNDERSTORM WATCH 710 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA AND NORTHERN KENTUCKY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. KYZ091>093-095>100-OHZ026-034-035-042>046-051>056-060>065-070>074- 077>082-088-211930- BOONE-KENTON-CAMPBELL-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING- HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 323 PM EDT SUN JUL 20 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Jul 20, 5:14 PM EDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG FORT THOMAS 39.08N 84.45W
07/20/2008 CAMPBELL KY PUBLIC
LARGE BRANCHES BROKEN
&&Local storm report, Jul 20, 5:50 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
550 PM EDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM TSTM WND DMG MOUNT ORAB 39.03N 83.92W
07/20/2008 BROWN OH PUBLIC
LARGE BRANCHES BROKEN
0540 PM TSTM WND DMG 2 E MOUNT ORAB 39.03N 83.89W
07/20/2008 BROWN OH TRAINED SPOTTER
3 INCH DIAMETER TREE KNOCKED DOWN AND HAY BARN DOOR
PULLED OFF.
&&Local storm report, Jul 20, 5:57 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
557 PM EDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 PM TSTM WND DMG 5 W BROOKSVILLE 38.68N 84.16W
07/20/2008 BRACKEN KY LAW ENFORCEMENT
NUMEROUS TREES DOWN.
&&Local storm report, Jul 20, 6:24 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
624 PM EDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM HAIL BATESVILLE 39.30N 85.22W
07/20/2008 M1.00 INCH RIPLEY IN PUBLIC
&&Local storm report, Jul 20, 7:24 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
724 PM EDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0656 PM TSTM WND DMG 2 S HARRISON 39.22N 84.79W
07/20/2008 HAMILTON OH AMATEUR RADIO
LARGE TREE LIMBS DOWNED ALONG BROOKS ROAD. ANTENNAS AND
SHINGLES PEELED OFF A FEW HOMES.
0658 PM TSTM WND DMG WHEELERSBURG 38.73N 82.85W
07/20/2008 SCIOTO OH PUBLIC
LARGE TREE LIMBS DOWNED.
0700 PM TSTM WND GST DENT 39.19N 84.66W
07/20/2008 E55.00 MPH HAMILTON OH TRAINED SPOTTER
ESTIMATED 55 MPH WIND GUST. 6 FOOT LAMPPOSTS WIGGLING AND
TREES NEARLY HORIZONTAL.
0702 PM TSTM WND DMG PORTSMOUTH 38.76N 82.95W
07/20/2008 SCIOTO OH EMERGENCY MNGR
HALF DOZEN TREES DOWNED IN TOWN. ADDITIONAL TREES DON
NEAR STATE ROUTE 140.
0705 PM TSTM WND DMG PORTSMOUTH 38.76N 82.95W
07/20/2008 SCIOTO OH PUBLIC
LARGE LIMBS DOWNED.
0715 PM TSTM WND GST VEVAY 38.76N 85.07W
07/20/2008 M79.00 MPH SWITZERLAND IN TRAINED SPOTTER
&&
RYANLocal storm report, Jul 20, 7:27 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
727 PM EDT SUN JUL 20 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND GST BURLINGTON 39.02N 84.72W
07/20/2008 E70 MPH BOONE KY TRAINED SPOTTER
SPOTTER ALSO WITNESSED FUNNEL CLOUD AND WALL CLOUD.
0723 PM TSTM WND GST CINCINNATI-NORTHERN KEN 39.05N 84.66W
07/20/2008 M58 MPH BOONE KY ASOS
&&
RYANThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 5:35 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Mason, Pendleton, Robertson | 40 min |
| Jul 20, 6:19 PM EDT | Severe Thunderstorm Warning | ILN | Lewis, Mason | 56 min |
| Jul 20, 7:13 PM EDT | Severe Thunderstorm Warning | ILN | Boone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more | 47 min |
| Jul 20, 7:43 PM EDT | Severe Thunderstorm Warning | ILN | Bracken, Grant, Owen, Pendleton, Robertson | 62 min |
Nearby
Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.